Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bipolar disorder and facing erectile dysfunction. Any effective cure?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
when my partner and myself are having oral sex i dont seem to be able to get him to partner is bipolar(but he doesnt know i know)..he gets really close and i think this is it and then the erection is gone..dont know what to do..we have only been seeing each other a short while and when i hav tried to broach the subject he closes up and goes "funny"...i am presuming that it is the medication that me is i right..can u help me?
Posted Tue, 5 Mar 2013 in Bipolar Disorder
Answered by Dr. Sundar Gnanavel 16 minutes later
Thanks for your query. I understand your concern with the quality of sexual life. Erectile dysfunction can occur with few of the psychotropic medication used for treatment of bipolar disorders like anti psychotics. Of course in that case you will have to find out which medication he is under. The other possibility is he is the depressive phase of bipolar disorder which by itself associated with erectile dysfunction. Effective treatment like sildenafil can be tried provided your partner is willing to. Hope you found the information useful.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor